MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363902
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: brief inquiry description: air in line alarms with no air bubbles present.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample was provided for evaluation.Upon visual inspection of the returned sample, no non-conformance was noted.The sample was attached to observe if it would fit into the pump the tubing did not need to be stretched and there was no evidence of interference between the tubing couplers and the pumphousing.To replicate the reported defect of the air-in-line alarm on the pump, the sample were attached to the pump and then tested by running therapy while staggering the rate of flow throughout the therapy.No alarms occurred during the testing of the returned sample.All three samples were also leak tested with no leakages observed.A measurement of the outer diameter of the pump segment tubing was taken and found it meets the specification.The reported defect was not confirmed.Although the defect could not be confirmed, corrective actions were performed to revise specifications which limit unit-to-unit variation in tubing outer diameters and increased the length of the tubing that contacts the air sensor.The reduced variation in tubing outer diameter and length revision improves the coupling between the administration set and the air-in-line sensor reducing the potential for false air-in-line alarms.B.Braun medical inc.Has initiated a voluntary medical device correction 2523676-9/26/23-004-c for multiple batches of infusomat® pump sets manufactured between 01.Jan.2022 and 17.Aug.2023.Corrective actions were performed to revise specifications which limit unit-to-unit variation in tubing outer diameters and increased the length of the tubing that contacts the air sensor.The reduced variation in tubing outer diameter and length revision improves the coupling between the administration set and the air-in-line sensor reducing the potential for false air-in-line alarms.B.Braun medical inc.Has initiated a voluntary medical device correction 2523676-9/26/23-004-c for multiple batches of infusomat® pump sets manufactured between 01.Jan.2022 and 17.Aug.2023.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key17998764
Report Number2523676-2023-00623
Device Sequence Number5992797
Product Code FPA
UDI-Device Identifier04046964294730
UDI-Public(01)04046964294730
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363902
Device Lot Number0061888263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown